About the mean number of observations under guaranteed estimation of an autoregression parameter

A. A. Veksler, V. V. Konev

    Research output: Contribution to journalArticle

    Abstract

    An exact asymptotic formula is obtained for the mean duration of sequential estimation of a first-order autoregression parameter. A theorem and three lemmas are proved. Computer simulation of the stable process of first-order autoregression with gaussian and uniform noises is carried out.

    Original languageEnglish
    Pages (from-to)97-104
    Number of pages8
    JournalAvtomatika i Telemekhanika
    Issue number6
    Publication statusPublished - Jun 1995

      Fingerprint

    ASJC Scopus subject areas

    • Control and Systems Engineering

    Cite this